MathSciNet Relay Station
MathSciNet bibliographic data
MR2629688 (2011e:32030) 32Q20 (32Q26 53C25 53C44)
Tosatti, Valentino Kähler-Ricci flow on stable Fano manifolds. J. Reine Angew. Math. 640 (2010), 67–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement